New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Penney
New Member


Date Joined Jan 2007
Total Posts : 14
   Posted 2/12/2007 9:16 AM (GMT -7)   
Hi Everyone,
I went to the doctor this morning for my med. check up.  She decieded to take me off of sequoel and put me on geodon.  I have been on geodon before, but i never gave it a chance to work.  I am not good with meds.  If they don't work after a few days thats it, i want off of them or if they have a nasty side affect i want off of them.  So now I am on geodon, which she wants me to work up to 160mg, dapokote2500 night, topamax 50 morning and 100 night and cloaspam (sp) 2x day.  Has anyone taken geodon and stayed with it and liked it?  How did it make  you feel?
 
Rory

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 2/13/2007 8:41 PM (GMT -7)   
Hey there... you never said, but what caused you to go off the geodon before? How did yesterday go? Did you take it? Hope you are well.. take good care, and talk to you soon..

P.S. My actual first name is Rory too.. very cool..
Moderator of Arthritis/Epilepsy Forums
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 


Penney
New Member


Date Joined Jan 2007
Total Posts : 14
   Posted 2/13/2007 10:49 PM (GMT -7)   
The first time I had a bad reaction, not because of the drug but because of something else. I know that your not suppose to let yourself get very hot and overheat with some of the meds. and I did that with Geodon the first time. It made me sick to my stomach. I called my doctor and told her I was not taking it any more. I think this time I am going to give it a chance. I had to stay in the hospital with my dad and he had the room so hot you could barely breath and when I got home I got really sick. I was dizzy and throw up and whole nine yard. I am going to start it tomorrow night because I have had to get up early the last 2 morning and will have to get up early in the morning and i know it can make you very sleepy. Thanks for checking on me.

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 2/14/2007 5:46 AM (GMT -7)   
Please keep us posted on how you do... Will be thinking of you!
Moderator of Arthritis/Epilepsy Forums
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:02 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
151 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, Girlie, aloha234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer